# SDR SWAA2025110317981

- Difficulty date: September 24, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON THRESHOLD PANEL.   REPLACED THRESHOLD PANEL IAW SRM 51-40-02, AND DWG 146A8340, SHEET 26, REV -.
